Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 8417475, 12 pages
http://dx.doi.org/10.1155/2016/8417475
Research Article

Stabilization of Semi-Markovian Jump Systems with Uncertain Probability Intensities and Its Extension to Quantized Control

1School of Electrical Engineering, University of Ulsan, Daehak-ro 93, Nam-Gu, Ulsan 680-749, Republic of Korea
2Korea Institute of Industrial Technology, Jongga-ro 55, Jung-gu, Ulsan 44413, Republic of Korea

Received 19 July 2016; Accepted 1 November 2016

Academic Editor: Haitao Zhang

Copyright © 2016 Ngoc Hoai An Nguyen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. K. Boukas, “Manufacturing systems: LMI approach,” IEEE Transactions on Automatic Control, vol. 51, no. 6, pp. 1014–1018, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. F. Martinelli, “Optimality of a two-threshold feedback control for a manufacturing system with a production dependent failure rate,” IEEE Transactions on Automatic Control, vol. 52, no. 10, pp. 1937–1942, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. H. Joo and S. H. Kim, “H LPV control with pole placement constraints for synchronous buck converters with piecewise-constant loads,” Mathematical Problems in Engineering, vol. 2015, Article ID 686857, 8 pages, 2015. View at Publisher · View at Google Scholar
  4. P. Seiler and R. Sengupta, “An H approach to networked control,” IEEE Transactions on Automatic Control, vol. 50, no. 3, pp. 356–364, 2005. View at Publisher · View at Google Scholar
  5. Y. Shi and B. Yu, “Output feedback stabilization of networked control systems with random delays modeled by Markov chains,” IEEE Transactions on Automatic Control, vol. 54, no. 7, pp. 1668–1674, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Wu and T. Chen, “Design of networked control systems with packet dropouts,” IEEE Transactions on Automatic Control, vol. 52, no. 7, pp. 1314–1319, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. L. Zhang, Y. Shi, T. Chen, and B. Huang, “A new method for stabilization of networked control systems with random delays,” IEEE Transactions on Automatic Control, vol. 50, no. 8, pp. 1177–1181, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. S. W. Yun and S. H. Kim, “Efficient approach to stability analysis of discrete-time systems with time-varying delay,” Mathematical Problems in Engineering, vol. 2015, Article ID 813123, 9 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  9. L. Li, V. A. Ugrinovskii, and R. Orsi, “Decentralized robust control of uncertain Markov jump parameter systems via output feedback,” Automatica, vol. 43, no. 11, pp. 1932–1944, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. I. Matei and J. S. Baras, “A linear distributed filter inspired by the Markovian jump linear system filtering problem,” Automatica, vol. 48, no. 8, pp. 1924–1928, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. Dong and G.-H. Yang, “Robust H2 control of continuous-time Markov jump linear systems,” Automatica, vol. 44, no. 5, pp. 1431–1436, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. H. Zhao, Q. Chen, and S. Xu, “H guaranteed cost control for uncertain Markovian jump systems with mode-dependent distributed delays and input delays,” Journal of the Franklin Institute-Engineering and Applied Mathematics, vol. 346, pp. 945–957, 2009. View at Google Scholar
  13. H. Li, Q. Zhou, B. Chen, and H. Liu, “Parameter-dependent robust stability for uncertain Markovian jump systems with time delay,” Journal of the Franklin Institute-Engineering and Applied Mathematics, vol. 348, no. 4, pp. 738–748, 2011. View at Publisher · View at Google Scholar
  14. E. K. Boukas, “H control of discrete-time Markov jump systems with bounded transition probabilities,” Optimal Control Applications & Methods, vol. 30, no. 5, pp. 477–494, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. M. Shen and G.-H. Yang, “H2 state feedback controller design for continuous Markov jump linear systems with partly known information,” International Journal of Systems Science, vol. 43, no. 4, pp. 786–796, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. J. Xiong and J. Lam, “Robust H2 control of Markovian jump systems with uncertain switching probabilities,” International Journal of Systems Science, vol. 40, no. 3, pp. 255–265, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. L. Zhang and E.-K. Boukas, “Stability and stabilization of Markovian jump linear systems with partly unknown transition probabilities,” Automatica, vol. 45, no. 2, pp. 463–468, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. S. H. Kim, “Less conservative stabilization conditions for Markovian jump systems with partly unknown transition probabilities,” Journal of the Franklin Institute. Engineering and Applied Mathematics, vol. 351, no. 5, pp. 3042–3052, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. S. H. Kim, “Control synthesis of Markovian jump fuzzy systems based on a relaxation scheme for incomplete transition probability descriptions,” Nonlinear Dynamics, vol. 78, no. 1, pp. 691–701, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. S. H. kim, “Delay-dependent stability analysis for singular Markovian jump systems with incomplete transition probabilities,” Journal of the Franklin Institute-Engineering and Applied Mathematics, vol. 352, no. 1, pp. 236–247, 2015. View at Publisher · View at Google Scholar
  21. Z. Hou, J. Luo, and P. Shi, “Stochastic stability of linear systems with semi-Markovian jump parameters,” The ANZIAM Journal, vol. 46, no. 3, pp. 331–340, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. Z. Hou, J. Luo, P. Shi, and S. K. Nguang, “Stochastic stability of Ito differential equations with semi-Markovian jump parameters,” IEEE Transactions on Automatic Control, vol. 51, no. 8, pp. 1383–1387, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. L. Zhang, “H control of a class of piecewise homogeneous Markov jump linear systems,” in Proceedings of the 7th Asian Control Conference (ASCC '09), pp. 197–202, Hong Kong, August 2009. View at Scopus
  24. C. Schwartz, Control of semi-Markov jump linear systems with application to the bunch-train cavity interaction [Ph.D. thesis], Northwestern University, 2003.
  25. J. Huang and Y. Shi, “Stochastic stability of semi-Markov jump linear systems: an LMI approach,” in Proceedings of the 50th IEEE Conference on Decision and Control and European Control Conference (CDC-ECC '11), pp. 4668–4673, Orlando, Fla, USA, December 2011. View at Publisher · View at Google Scholar · View at Scopus
  26. X. Liu, X. Yu, G. Ma, and H. Xi, “On sliding mode control for networked control systems with semi-Markovian switching and random sensor delays,” Information Sciences, vol. 337-338, pp. 44–58, 2016. View at Publisher · View at Google Scholar
  27. J. Huang and Y. Shi, “Stochastic stability and robust stabilization of semi-Markov jump linear systems,” International Journal of Robust and Nonlinear Control, vol. 23, no. 18, pp. 2028–2043, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. J. Huang and Y. Shi, “H stability-feedback control for semi-Markovian jump linear systems with time-varying delays,” Journal of Dynamic Systems, Measurement, and Control, vol. 135, no. 4, Article ID 041012, 2013. View at Google Scholar
  29. F. Li, L. Wu, P. Shi, and C.-C. Lim, “State estimation and sliding mode control for semi-Markovian jump systems with mismatched uncertainties,” Automatica, vol. 51, pp. 385–393, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. H. Shen, Z.-G. Wu, and J. H. Park, “Reliable mixed passive and H filtering for semi-Markov jump systems with randomly occurring uncertainties and sensor failures,” International Journal of Robust and Nonlinear Control, vol. 25, no. 17, pp. 3231–3251, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. S. H. Kim, “Multi-stage control strategy for quantised feedback control systems,” IET Control Theory & Applications, vol. 7, no. 4, pp. 584–593, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. S. W. Yun, S. H. Kim, and J. Y. Park, “Asymptotic stabilization of continuous-time linear systems with input and state quantizations,” Mathematical Problems in Engineering, vol. 2014, Article ID 947164, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  33. A. Svishchuk, Random Evolutions and Their Applications: New Trends, Kluwer Academic, Norwell, Mass, USA, 2000.
  34. S. Boyd, L. E. Chauoi, E. Feron, and V. Balakrishan, Linear Matrix Inequalities in Systems and Control Theory, SIAM, Philadelphia, Pa, USA, 1994.